# SDR SWAA2014040926970

- Difficulty date: March 28, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 42,414 hours, 24,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR THRESHOLD ZEE ANGLE CORRODED BETWEEN BS 951 TO BS 992.  R & R ZEE ANGLE IAW SRM.
